MathSciNet Relay Station
MathSciNet bibliographic data
MR2178223 37G20 (37C70 37D45 37D99)
Morales, C. A.; Pacifico, M. J.; San Martin, B. Expanding Lorenz attractors through resonant double homoclinic loops. SIAM J. Math. Anal. 36 (2005), no. 6, 1836–1861.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement